Advil Cold& Flu 20Pk

€6.50

Code ADVI004

Advil Cold & Flu Tablets are used to relieve nasal or sinus congestion and pain associated with cold and flu.

Add to Basket
Product Information

Advil Cold & Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage.

  • Coated tablet
  • Relieves nasal and sinus congestion
  • Reduces inflammation
  • Relieves pain and fever
  • Unblocks stuffy nose

How to Use

Adults and children 12 years 1-2 tablets with water every 4-6 hours, up to a maximum of 6 tablets in 24 hours.

Ingredients

Ingredients: Each tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg. Also contains: Sucrose, Methyl Para hydroxybenzoate (E218), Prophyll Para hydroxybenzoate (E216).

Delivery Info

We are pleased to offer FREE Next Day delivery to the Republic of Ireland and Northern Ireland on all orders over €40. Delivery for orders under €40 is €4.95. Collection is also available FREE from our stores in Athlone.

View our full Delivery & Collection information?

Returns Policy

We are committed to providing quality products to our customers. If for any reason you are not completely satisfied with any product you have purchased online simply return it within 14 days of delivery and we will replace it or provide a refund to the value of the item (excluding shipping). This is provided the product is unopened and in original condition and the product is eligible for return.

View our full Returns Policy?

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty